# SDR DALA2015022301578

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 68,022 hours, 50,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL INTERCOSTAL AT L11 BETWEEN STA 864-845 LT TO FOM.  REMOVED AND REINSTALLED L-11 BETWEEN STA. 845 AND STA 864 IAW PRI 533343-14 A, REV O.  AWAITING FINAL ERA 533343-14, REV ORIGINAL.
